# SDR SIMA20130420006

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 21,354 hours, 17,940 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2975 THE CREW REPORTED THAT WHILE APPROACHING DFW THE CABIN ALTITUDE DISPLAY WENT AMBER ON EICAS.  THE CREW PERFORMED THE AOM VOL 1 CHECKLIST.  THE CREW DECLARED AN EMERGENCY AND COMPLETED THE PRESSURIZATION AUTOMATIC SYSTEM FAILURE EMERGENCY CHECKLIST.  THE AIRCRAFT HAD A NORMAL LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL SYSTEM IN AUTO MODE AND OPS CHECK MANUAL MODE IAW EMB145 AMM 21-31-00.  PERFORMED CABIN LEAKAGE TEST IAW EMB145 AMM 21-31-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
